# SDR SWAA950116

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC15171471
- Condition: Cracked
- Location: Bs  767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CRACKED AT BS 767, S11L.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
